PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 62 | 1 | 1-11
Tytuł artykułu

Convex and monotone operator functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The purpose of this note is to provide characterizations of operator convexity and give an alternative proof of a two-dimensional analogue of a theorem of Löwner concerning operator monotonicity.
Rocznik
Tom
62
Numer
1
Strony
1-11
Opis fizyczny
Daty
wydano
1995
otrzymano
1993-05-20
Twórcy
  • Department of Applied Mathematics, Regional Engineering College, Jalandhar, Punjab, India
  • Department of Mathematics, Panjab University, Chandigarh, India
Bibliografia
  • [1] T. Ando, Topics on Operator Inequalities, lecture notes (mimeographed), Hokkaido University, Sapporo, 1978.
  • [2] C. Davis, Notions generalizing convexity for functions defined on spaces of matrices, in: Proc. Sympos. Pure Math. 7, Amer. Math. Soc., 1963, 187-201.
  • [3] W. F. Donoghue, Jr., Monotone Matrix Functions and Analytic Continuation, Springer, Heidelberg, 1974.
  • [4] F. Hansen and G. K. Pedersen, Jensen's inequality for operators and Löwner's theorem, Math. Ann. 258 (1982), 229-241.
  • [5] A. Korányi, On a class of analytic functions of several variables, Trans. Amer. Math. Soc. 101 (1961), 521-554.
  • [6] F. Kraus, Über konvexe Matrixfunktionen, Math. Z. 41 (1936), 18-41.
  • [7] C. Löwner, Über monotone Matrixfunktionen, Math. Z. 38 (1934), 177-216.
  • [8] A. W. Roberts and D. E. Varberg, Convex Functions, Academic Press, New York, 1973.
  • [9] H. Vasudeva, On monotone matrix functions of two variables, Trans. Amer. Math. Soc. 176 (1973), 303-318.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv62z1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.